# SDR FDEA202508071383

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE SKIN FORWARD CARGO DOOR CUTOUT   FORWARD JAMB STATION 895.70 BETWEEN LONGERON 40 RIGHT TO LONGERON 42 RIGHT. EXISTING REPAIR AT FUSELAGE SKIN FORWARD CARGO DOOR CUTOUT FORWARD JAMB STATION   895.70 BETWEEN LONGERON 40 RIGHT TO LONGERON 42 RIGHT EVALUATED AND FOUND   CHAFFED AT -3 REPAIR DOUBLER. EA #1-5330-T0307800B PT6 TITLE: FUSELAGE -PLATES & SKINS -   FWD CARGO DOOR JAMB FWD EDGE-SRM 53-00-15 REPAIR 8. ACCOMPLISHED. EO #1-5100-7-  5001B7 PT1 TITLE: STUCTURES-REPAIR CATALOG -MD-11-REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2- 100.
